# SDR IPXA2025040180414

- Difficulty date: March 11, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LE SKIN UNDER SLAT #7 HAS A CRACK ON OB SIDE OF SKIN VERIFIED STEPS 31 TO 33 OF SREO-11855-REQ002 (APPX B) ARE COMPLETED. RIGGING OF SLATS WILL BE ACCOMPLISHED ON TASK CARDS T3F18E0068H5E & T3F18E0068KDC.
